Loading...
Loading...

Go to the content (press return)

Soliton percolation in random optical lattices

Author
Kartashov, Y.V.; Vysloukh, V.A.; Torner, L.
Type of activity
Journal article
Journal
Optics express
Date of publication
2007-09
Volume
15
Number
19
First page
12409
Last page
12417
DOI
https://doi.org/10.1364/OE.15.012409 Open in new window
Repository
http://hdl.handle.net/2117/105324 Open in new window
URL
https://www.osapublishing.org/oe/abstract.cfm?uri=oe-15-19-12409 Open in new window
Abstract
We introduce soliton percolation phenomena in the nonlinear transport of light packets in suitable optical lattices with random properties. Specifically, we address lattices with a gradient of the refractive index in the transverse plane, featuring stochastic phase or amplitude fluctuations, and we discover the existence of a disorder-induced transition between soliton-insulator and soliton-conductor regimes. The soliton current is found to reach its maximal value at intermediate disorder levels...
Citation
Kartashov, Y.V., Vysloukh, V.A., Torner, L. Soliton percolation in random optical lattices. "Optics express", Setembre 2007, vol. 15, núm. 19, p. 12409-12417.
Group of research
FOTONICA - Photonics Research Group

Participants